MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME EXTENSION-ADJUSTABLE; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME EXTENSION-ADJUSTABLE; MISC ORTHO SURGICAL INSTR
Model Number 387.334
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part: 387.334, lot: l881359, manufacturing site: (b)(6), release to warehouse date: 14.May 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the synframe extension-adjustable (part # 387.334, lot # l881359, mfg # 14-may-2018) was received at us customer quality (cq) with the extension adjusted to an angle and tightened.Functional test: the screw that holds the structure in place was very tight and a lot of force was required to untighten it.The screw could only be untightened to a certain point and then jammed again.Even though the device is not deformed or bent, it is in the bent state and unable to be changed to the original position, therefore the complaint is confirmed.Dimensional inspection: dimensional analysis was not performed as relevant features are inaccessible.Document/specification review: the following drawing(s) was reviewed; - verlaeng m/rastverrieg.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on february 17, 2020, during evaluation of the devices two (2) synframe extensions were found unable to be straightened.There was no patient involvement.This report is for one (1) synframe extension-adjustable.This is report 2 of 2 for (b)(4).

Brand Name
SYNFRAME EXTENSION-ADJUSTABLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9912433
Report Number2939274-2020-01664
Device Sequence Number3354859
Product Code LXH
UDI-Device Identifier10705034771038
UDI-Public(01)10705034771038
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.334
Device Catalogue Number387.334
Device Lot NumberL881359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1